MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC XPER FLEX CARDIO 2010 REV-B-EXCHANGE

PHILIPS NORTH AMERICA LLC XPER FLEX CARDIO 2010 REV-B-EXCHANGE
Model Number 453564483321
Medical Device Problem Code Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2021
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the waveforms on the boom monitor freeze.The device was reported to be in use on a patient, but no adverse event to patient or user was reported.

Brand Name
XPER FLEX CARDIO 2010 REV-B-EXCHANGE
Common Device Name
XPER FLEX CARDIO 2010 REV-B-EXCHANGE
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
MDR Report Key11609551
Report Number1051786-2021-10004
Device Sequence Number16915590
Product Code MWI
UDI-Device Identifier00884838083523
UDI-Public00884838083523
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K101571
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number453564483321
Device Catalogue Number453564483321
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date03/10/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2021
Initial Report FDA Received Date04/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1